# SDR QXEA2020072000212

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 29,748 hours, 32,136 cycles
- System (JASC): 2701 · Control Column Section
- Part: Chain
- Condition: Loose
- Location: Control Column
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S SIDE CONTROL COLUMN HAD EXCESS PLAY WITH AILERON INPUT.  REMOVED FROM SERVICE.  ADJUSTED FO'S CONTROL COLUMN CHAINS IAW AMM 27-31-01-820-801, COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED IAW GPM 9.2 FREEDOM OF MOVEMENT CHECK,  EXCESS PLAY REMOVED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
